| Model Number |
Z9002 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Inaccurate Information (4051)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
07/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the intraocular lens was explanted from the patients operative eye due to residual refractive error.The procedure was completed with another lens of the same model.There was no additional intervention required and the patient was doing good post-operatively.No additional information was received.
Additional Manufacturer Narrative
Device available for evaluation, returned to manufacturer on: 09/27/2019.Device evaluation: the intraocular lens (iol) was returned to the manufacturing site for evaluation.Visual inspection revealed the iol returns was an si40nb instead a z9002.The two haptics were damaged and distorted loop.A product quality deficiency could not be determined.The complaint issue was not verified.Manufacturing records review: the manufacturing records for the product was reviewed.The product was manufactured and released according to specification.A search on complaints revealed that no additional complaints have been received for this production order number.As a result of the investigation, there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional information: additional information was received confirming that the received iol is not an model ordered by the facility.The model used by the facility is z9002 but upon evaluation, the received iol was determined to be an si40nb iol.No additional information was received.As a result, the following field have been updated: (b)(4) - inaccurate information.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.